# SDR MASA2012011064340

- Difficulty date: January 10, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 19,982 hours, 16,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY EXIT CEILING FLOODLIGHT INOPERATIVE.  RELAMPED LIGHT.
